Last July, I took myself off the shot(birthcontrol) and decided to just deal and plan. Well, April was my first period since I got on the shot 2 years ago. This month, for some reason, I've had every pregnancy symptom you can name for my PMS. My period started on time, like clockwork... and it ended. I have not been sexually active since 2 weeks before my period. I'm spotting now, and when I spot it comes with this milky discharge. Making the blood almost look like watercolors. I've never had this happen and I've never experienced those symptoms before with my period. In fact, I've never had real pms before in my life. No cramps, nothing. Is this normal?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.